# SDR HALA2022030200064

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 29,809 hours, 4,644 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  BLEED PAGE, BLEED AIR TEMP 1 AMBER TEMPERATURE 150 CELCIUS //  RESET BMC1 PER AMM 36-11-00. INDICATION GREEN. NO FAULT NOTED. PRECAUTIONARY - REMOVED AND REPLACED EXCHANGER OUTLET TEMP SENSOR PER AMM 36-11-17. NO FAULT NOTED. OK FOR SERVICE.
